# SDR UALA2011032501445

- Difficulty date: March 25, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,941 hours, 10,757 cycles
- Engine: Pwa PW4056
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 19283
- Condition: Intermittent
- Location: Overheat Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG R ENG FIRE LOOP 1 INTERMITTENT.  REPLACED LOOP 1 FIRE-OVERHEAT DET CARD. OPS NORMAL.
